Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 123, NWS Atlanta, GA

June 9, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2015, 4:01 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 4:01 PM EDT (20:01 UTC)
Expired
Jun 9, 2015, 4:45 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:12 PM EDTTSTM WND DMG1 Nw Apalachee, GASEVERAL TREES DOWN ON PARSONAGE ROAD JUST NORTHWEST OF APALACHEE. REPORT FROM 911 CENTER. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WUUS52 KFFC 092001
SVRFFC
GAC133-211-219-221-092045-
/O.NEW.KFFC.SV.W.0123.150609T2001Z-150609T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHEASTERN OCONEE COUNTY IN NORTHEASTERN GEORGIA...
  SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...
  CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 445 PM EDT

* AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOSTWICK...
  OR 9 MILES SOUTH OF WATKINSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GREENSBORO...UNION POINT...WOODVILLE...SILOAM...MAXEYS...
  PENFIELD...APALACHEE...GRESHAMVILLE...FARMINGTON AND WRAYSWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3362 8300 3360 8299 3358 8301 3357 8301
      3351 8310 3365 8352 3381 8346 3378 8300
      3370 8299 3369 8300 3369 8299 3362 8297
TIME...MOT...LOC 2001Z 286DEG 16KT 3372 8340 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
141 
WWUS52 KFFC 092036
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT TUE JUN 9 2015

GAC133-211-219-221-092045-
/O.CON.KFFC.SV.W.0123.000000T0000Z-150609T2045Z/
GREENE GA-OCONEE GA-OGLETHORPE GA-MORGAN GA-
436 PM EDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR GREENE...SOUTHEASTERN OCONEE...SOUTHWESTERN OGLETHORPE AND
CENTRAL MORGAN COUNTIES...

AT 434 PM EDT...A CLUSTER OF SEVERE THUNDERSTORMS WERE LOCATED NEAR 
MAXEYS...OR 7 MILES NORTH OF GREENSBORO...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREENSBORO...UNION POINT...WOODVILLE...SILOAM...MAXEYS...PENFIELD...
APALACHEE...GRESHAMVILLE...FARMINGTON AND WRAYSWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3362 8300 3360 8299 3358 8301 3357 8301
      3351 8310 3365 8352 3381 8346 3378 8300
      3370 8299 3369 8300 3369 8299 3362 8297
TIME...MOT...LOC 2034Z 286DEG 16KT 3368 8323 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:57 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 9, 3:57 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT TUE JUN 9 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA AGAIN
THIS AFTERNOON...PRIMARILY IN CENTRAL GEORGIA AHEAD OF A SURFACE
FRONT. WITH PLENTY OF HEAT AND RESULTANT INSTABILITY ACROSS THE
AREA SOME OF THE STORMS HAVE REACHED SEVERE LIMITS. THESE SHOWERS
AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING
TO DIMINISH AFTER SUNSET. SOME ISOLATED SHOWERS AND A COUPLE STORMS
COULD LINGER TONIGHT IN CENTRAL GEORGIA.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AS
THE WEAKENING FRONT WILL BE STATIONARY AND PROVIDE FOCUS FOR
DEVELOPMENT IN CENTRAL GEORGIA. CANNOT RULE OUT SOME STRONG STORMS
ACROSS IN THIS VICINITY ONCE AGAIN DURING THE HEATING IN THE
AFTERNOON AND EVENING HOURS WEDNESDAY.

TEMPERATURES WILL NOT BE TOO FAR ABOVE AVERAGE...THOUGH IT WILL FEEL
QUITE MUGGY.

RW

.LONG TERM /THURSDAY THROUGH TUESDAY/...

NO CHANGES WERE MADE TO THE EXTENDED. RIDGE GRADUALLY BUILDS IN
THROUGH THE END OF THE PERIOD. PATTERN BECOMES MORE DIURNAL FROM
THE END OF THE WEEK AND BEYOND. PREVIOUS DISCUSSION IS INCLUDED
BELOW.

41

&&

LONG TERM /338 AM EDT TUE JUN 9 2015 /... NO MAJOR CHANGES WERE
NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS
CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER
PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE
BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND
FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL
POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY
AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY...
EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA
MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT
CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN
CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE
LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM
AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH
PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME
HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST
2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR
PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY
MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN
CHANCES.

39

AVIATION...
18Z UPDATE...

PRIMARILY SCATTERED CU ACROSS THE AREA THIS AFTERNOON. THUNDERSTORMS
WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH SOME PERHAPS
ENCROACHING ON THE AIRPORT. OUTSIDE OF ANY SHOWERS OR
STORMS...SOUTHWEST WINDS OF 5-10 KTS WILL PREVAIL FROM
DECREASING AFTER SUNSET.

CONFIDENCE...
HIGH CONFIDENCE ON WINDS...LOW TO MEDIUM CONFIDENCE ON THUNDERSTORM
POTENTIAL. HIGH CONFIDENCE OVERNIGHT.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  88  69  89 /  30  30  20  40
ATLANTA         70  86  71  87 /  30  40  30  50
BLAIRSVILLE     62  83  64  83 /  20  20  20  50
CARTERSVILLE    67  87  68  87 /  20  30  20  50
COLUMBUS        69  86  70  89 /  40  50  30  50
GAINESVILLE     68  85  69  86 /  20  20  20  50
MACON           68  88  69  90 /  40  40  30  50
ROME            67  88  68  88 /  20  20  20  50
PEACHTREE CITY  68  86  69  87 /  30  50  30  50
VIDALIA         71  89  71  90 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....41
AVIATION...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 PM EDT TUE JUN 9 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1229 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS.

DISCUSSION...
A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS
AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE
FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS
AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...
A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN
HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO
MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX
DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING
WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 9, 3:11 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT TUE JUN 9 2015

GAZ090-091945-
CHATTAHOOCHEE GA-
311 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CHATTAHOOCHEE COUNTY UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT BENNING/LAWSON ARMY AIR FLD...OR 9
MILES WEST OF CUSSETA...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS CHATTAHOOCHEE COUNTY THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUSSETA AND
JAMESTOWN/SOUTH FORT BENNING.

LAT...LON 3225 8492 3225 8491 3226 8490 3226 8489
      3230 8494 3232 8499 3242 8485 3241 8482
      3227 8473 3223 8482 3223 8492
TIME...MOT...LOC 1911Z 229DEG 13KT 3226 8494
Local storm report, Jun 9, 3:20 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     HAMILTON                32.76N  84.88W
06/09/2015                   HARRIS             GA   EMERGENCY MNGR

            SEVERAL TREES DOWN

&&

EVENT NUMBER FFC1500344

SNELSON
Special weather statement, Jun 9, 3:39 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUN 9 2015

GAZ081-082-094-095-092015-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
339 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES UNTIL 415 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES EAST OF ROBERTA...MOVING EAST
AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES THROUGH 415
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...WARNER
ROBINS... CENTERVILLE...BYRON...ELBERTA...SKIPPERTON... RUTLAND...
SANDY POINT...MIDDLE GEORGIA REGIONAL AIRPORT...JACK BROWN ESTATES
AND POWERVILLE.

LAT...LON 3263 8398 3277 8395 3285 8358 3258 8363
TIME...MOT...LOC 1939Z 251DEG 15KT 3273 8387
Local storm report, Jun 9, 3:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     1 S WILLIAMSON          33.17N  84.36W
06/09/2015                   PIKE               GA   EMERGENCY MNGR

            TREES DOWN ALONG HWY 362...LITTLE STREET....AND MIDLAND
            STREET

&&

EVENT NUMBER FFC1500346

KS
Special weather statement, Jun 9, 3:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE JUN 9 2015

GAZ036>038-047-049-050-092015-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WALTON GA-
343 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND WALTON COUNTIES
UNTIL 415 PM EDT...

AT 342 PM EDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM OVER
BISHOP...OR NEAR WATKINSVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND
WALTON COUNTIES THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WATKINSVILLE...LEXINGTON...UNION POINT...CRAWFORD...
NORTH HIGH SHOALS...BOSTWICK...WOODVILLE...GOOD HOPE...BISHOP...
MAXEYS...WHITEHALL...ATHENS-CLARKE COUNTY (BALANCE)...STEPHENS...
PENFIELD...BARNETT SHOALS...FARMINGTON...WRAYSWOOD...STATE BOTANICAL
GARDEN OF GA AND APALACHEE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3375 8295 3373 8296 3369 8300 3367 8296
      3365 8296 3362 8298 3362 8300 3361 8299
      3358 8332 3376 8363 3392 8346 3387 8295
TIME...MOT...LOC 1942Z 282DEG 19KT 3382 8340
Special weather statement, Jun 9, 3:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 9 2015

GAZ061-073-074-092030-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
359 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF MILLEDGEVILLE...MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 430 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DEEPSTEP AND OTHER
AREAS EAST OF MILLEDGEVILLE.

LAT...LON 3296 8304 3298 8312 3300 8312 3301 8315
      3300 8315 3300 8316 3299 8317 3300 8319
      3313 8315 3310 8300 3302 8297
TIME...MOT...LOC 1957Z 283DEG 12KT 3305 8311

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 8, 8:09 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union51 min
Jun 8, 8:25 PM EDTSpecial Weather StatementFFCGreene, Morgan50 min
Jun 8, 8:27 PM EDTSpecial Weather StatementFFCPike48 min
Jun 8, 8:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon43 min
Jun 8, 8:38 PM EDTSpecial Weather StatementFFCWhitfield37 min
Jun 8, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jun 8, 8:57 PM EDTSpecial Weather StatementFFCTowns, Union, White33 min
Jun 8, 9:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 9, 1:29 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker61 min
Jun 9, 2:34 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield41 min
Jun 9, 3:04 AM EDTSpecial Weather StatementFFCWhite26 min
Jun 9, 3:18 AM EDTSpecial Weather StatementFFCGordon42 min
Jun 9, 3:42 AM EDTSpecial Weather StatementFFCFannin48 min
Jun 9, 3:53 AM EDTSpecial Weather StatementFFCCherokee22 min
Jun 9, 4:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Jun 9, 4:12 AM EDTSpecial Weather StatementFFCTowns, Union, White63 min
Jun 9, 4:18 AM EDTSpecial Weather StatementFFCCherokee, Forsyth42 min
Jun 9, 4:48 AM EDTSpecial Weather StatementFFCDawson, Pickens27 min
Jun 9, 4:58 AM EDTSpecial Weather StatementFFCGwinnett47 min
Jun 9, 5:17 AM EDTSpecial Weather StatementFFCBanks, Hall, White58 min
Jun 9, 5:41 AM EDTSpecial Weather StatementFFCDawson34 min
Jun 9, 6:19 AM EDTSpecial Weather StatementFFCFannin56 min
Jun 9, 6:22 AM EDTSpecial Weather StatementFFCHall53 min
Jun 9, 6:36 AM EDTSpecial Weather StatementFFCGilmer39 min
Jun 9, 6:46 AM EDTSpecial Weather StatementFFCJackson29 min
Jun 9, 6:56 AM EDTSpecial Weather StatementFFCMurray49 min
Jun 9, 7:11 AM EDTSpecial Weather StatementFFCClarke, Oglethorpe64 min
Jun 9, 7:26 AM EDTSpecial Weather StatementFFCFannin34 min
Jun 9, 7:32 AM EDTSpecial Weather StatementFFCOconee, Walton58 min
Jun 9, 7:38 AM EDTSpecial Weather StatementFFCDeKalb37 min
Jun 9, 7:57 AM EDTSpecial Weather StatementFFCFannin, Union33 min
Jun 9, 9:20 AM EDTSpecial Weather StatementFFCGwinnett25 min
Jun 9, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 1:08 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee52 min
Jun 9, 1:30 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes30 min
Jun 9, 1:37 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes38 min
Jun 9, 1:57 PM EDTSpecial Weather StatementFFCHarris, Talbot48 min
Jun 9, 2:14 PM EDTSpecial Weather StatementFFCStewart, Webster61 min
Jun 9, 2:18 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster42 min
Jun 9, 2:26 PM EDTSpecial Weather StatementFFCWilkes49 min
Jun 9, 2:33 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson42 min
Jun 9, 2:39 PM EDTSpecial Weather StatementFFCHancock, Putnam51 min
Jun 9, 2:48 PM EDTSpecial Weather StatementFFCLamar, Monroe27 min
Jun 9, 2:52 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Upson53 min
Jun 9, 3:06 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot39 min
Jun 9, 3:10 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale50 min
Jun 9, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 3:13 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot47 min
Jun 9, 3:22 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren23 min
Jun 9, 3:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jun 9, 3:43 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe32 min
Jun 9, 3:46 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 9, 3:52 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Rockdale53 min
Jun 9, 3:59 PM EDTSpecial Weather StatementFFCBaldwin31 min
Jun 9, 4:06 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 9, 4:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 9, 4:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 9, 4:20 PM EDTSpecial Weather StatementFFCFayette25 min
Jun 9, 4:31 PM EDTSpecial Weather StatementFFCNewton, Rockdale29 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCGlascock23 min
Jun 9, 4:42 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton48 min
Jun 9, 4:45 PM EDTSpecial Weather StatementFFCFayette, Henry30 min
Jun 9, 4:54 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 9, 5:16 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 9, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 9, 5:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Jun 9, 5:31 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro59 min
Jun 9, 5:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jun 9, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 9, 5:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen25 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding47 min
Jun 9, 6:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 9, 6:59 PM EDTSpecial Weather StatementFFCHaralson31 min
Jun 9, 7:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jun 9, 7:51 PM EDTSpecial Weather StatementFFCCarroll24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.